BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Immanant preserving and immanant converting maps

Participants in the publication
M. Purificação Coelho (Author)
M. Antónia Duffner (Author)
Dep. Matemática

Refereeing
Yes

Date of Publication
2006-10

Where published
Linear Algebra and its Applications

Publication Identifiers
ISSN - 0024-3795

Publisher
Elsevier BV

Volume
418
Number
1

Number of pages
10
Starting page
177
Last page
187

Document Identifiers
URL - http://dx.doi.org/10.1016/j.laa.2006.01.030
DOI - https://doi.org/10.1016/j.laa.2006.01.030


Export

APA
M. Purificação Coelho, M. Antónia Duffner, (2006). Immanant preserving and immanant converting maps. Linear Algebra and its Applications, 418, 177-187. ISSN 0024-3795. eISSN . http://dx.doi.org/10.1016/j.laa.2006.01.030

IEEE
M. Purificação Coelho, M. Antónia Duffner, "Immanant preserving and immanant converting maps" in Linear Algebra and its Applications, vol. 418, pp. 177-187, 2006. 10.1016/j.laa.2006.01.030

BIBTEX
@article{40993, author = {M. Purificação Coelho and M. Antónia Duffner}, title = {Immanant preserving and immanant converting maps}, journal = {Linear Algebra and its Applications}, year = 2006, pages = {177-187}, volume = 418 }